Skip to main content
padlock icon - secure page this page is secure

Publisher: Wiley-Blackwell

Volume 88, Number 3, 1 April 1993

Polynomial Sequences of Interpolatory Type
pp. 153-172(20)
Authors: Verde‐Star, Luis

Favourites:
ADD

Some Closed‐Form Solutions of Burgers’ Equation
pp. 173-190(18)
Authors: McAsey, M.; Rubel, L. A.

Favourites:
ADD

On the Transient Behavior of the M/M/1 and M/M/1/M Queues
pp. 191-240(50)
Authors: Xie, Shisheng; Knessl, Charles

Favourites:
ADD

Two‐Wave Interactions for Weakly Nonlinear Hyperbolic Waves
pp. 241-268(28)
Authors: He, Yuanping; Moodie, T. Bryant

Favourites:
ADD

  • Access Key
  • Free content
  • Partial Free content
  • New content
  • Open access content
  • Partial Open access content
  • Subscribed content
  • Partial Subscribed content
  • Free trial content
Cookie Policy
X
Cookie Policy
Ingenta Connect website makes use of cookies so as to keep track of data that you have filled in. I am Happy with this Find out more